Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 4, NWS Memphis, TN

January 29, 20135 counties in Arkansas; Dunklin County, Missouri

NWS Memphis, TN issued this severe thunderstorm warning at Jan 29, 2013, 8:37 PM CST for 5 counties in Arkansas; Dunklin County, Missouri. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 29, 2013, 8:37 PM CST (02:37 UTC)
Expired
Jan 29, 2013, 9:15 PM CST
In force
38 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Clay County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Randolph County, AR, Dunklin County, MO

The radar

The Memphis radar (KNQA), 112 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 29, 9:00 PM CSTTSTM WND DMGHoxie, AR500 BLOCK. GUTTERS TORN FROM HOUSE. SMALL METAL BLDG DESTROYED. SEVERAL 6 INCH DIAMETER TREES DOWN. NUMEROUS LIMBS DOWN. POWER POLE PUSHED PARTWAY OVER. 40 PEOPLE WITHOUT POWER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 5:37 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 784 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 508 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
784 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
508 m²/s²
0-3 km storm-relative helicity
586 m²/s²
Significant tornado parameter
3.0
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WUUS54 KMEG 300237
SVRMEG
ARC021-055-075-093-121-MOC069-300315-
/O.NEW.KMEG.SV.W.0004.130130T0237Z-130130T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
837 PM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN EASTERN ARKANSAS...
  GREENE COUNTY IN EASTERN ARKANSAS...
  EASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
  DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 915 PM CST

* AT 837 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  SUCCESS TO 7 MILES SOUTHWEST OF MINTURN...OR ALONG A LINE EXTENDING
  FROM 10 MILES NORTHWEST OF CORNING TO 12 MILES SOUTH OF LAKE
  CHARLES STATE PARK...AND MOVING EAST AT 70 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORNING...
  HOXIE...MARMADUKE...PARAGOULD...PIGGOTT...RECTOR...WALNUT RIDGE...
  CAMPBELL...KENNETT...MALDEN...SENATH...TOWNLEY...BRIAN AND VALLEY
  RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3662 8996 3607 8996 3597 9000 3597 9029
      3600 9029 3600 9037 3596 9039 3595 9108
      3651 9075 3650 9023 3654 9022 3655 9019
      3659 9019 3664 9014
TIME...MOT...LOC 0237Z 270DEG 68KT 3649 9063 3590 9099

$$
1 follow-up statement
872 
WWUS54 KMEG 300255
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
855 PM CST TUE JAN 29 2013

ARC121-300305-
/O.CAN.KMEG.SV.W.0004.000000T0000Z-130130T0315Z/
RANDOLPH AR-
855 PM CST TUE JAN 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RANDOLPH COUNTY
IS CANCELLED...

AT 855 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3662 8996 3607 8996 3597 9000 3597 9029
      3600 9029 3600 9036 3597 9039 3596 9043
      3596 9088 3650 9068 3650 9023 3654 9022
      3655 9019 3659 9019 3664 9014
TIME...MOT...LOC 0255Z 270DEG 68KT 3649 9020 3590 9057

$$

ARC021-055-075-093-MOC069-300315-
/O.CON.KMEG.SV.W.0004.000000T0000Z-130130T0315Z/
CLAY AR-GREENE AR-LAWRENCE AR-MISSISSIPPI AR-DUNKLIN MO-
855 PM CST TUE JAN 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CST
FOR DUNKLIN...NORTHWESTERN MISSISSIPPI...EAST CENTRAL LAWRENCE...
GREENE AND CLAY COUNTIES...

AT 855 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM POLLARD TO 6 MILES SOUTHEAST OF LAKE FRIERSON STATE PARK...OR
ALONG A LINE EXTENDING FROM CHALK BLUFF NATURAL AREA TO BROOKLAND...
MOVING EAST AT 80 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORNING...
HICKORIA...MARMADUKE...NIMMONS...PARAGOULD...PIGGOTT...RECTOR...
SEDGWICK...CAMPBELL...KENNETT...MALDEN...SENATH...LORINE AND NOLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3662 8996 3607 8996 3597 9000 3597 9029
      3600 9029 3600 9036 3597 9039 3596 9043
      3596 9088 3650 9068 3650 9023 3654 9022
      3655 9019 3659 9019 3664 9014
TIME...MOT...LOC 0255Z 270DEG 68KT 3649 9020 3590 9057

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 5:58 PM CST, 2 hours 39 minutes earlier.

Area forecast discussion, Jan 29, 5:58 PM CST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
558 PM CST TUE JAN 29 2013

.UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 349 PM CST TUE JAN 29 2013/

DISCUSSION...

CURRENTLY...A COLD FRONT EXTENDS ACROSS EAST OKLAHOMA WITH A SOLID
LINE OF THUNDERSTORMS ALONG AND JUST AHEAD OF IT. OTHER
THUNDERSTORMS HAVE DEVELOPED ACROSS THE WESTERN HALF OF ARKANSAS.
CLOUDS HAVE BECOME MORE SCATTERED EAST OF THE MISSISSIPPI RIVER
OVER THE LAST FEW HOURS. SOUTHERLY WINDS HAVE INCREASED AND
TEMPERATURES ARE ABOVE 70 DEGREES AT MOST LOCATIONS.

TONIGHT...EXPECT THE COLD FRONT TO APPROACH THE WESTERN PART OF
OUR FORECAST AREA LATE THIS EVENING...MOVING THROUGH MOST OUR AREA
LATE TONIGHT AND CLEARING OUR EASTERN COUNTIES SHORTLY AFTER
DAYBREAK. THUNDERSTORMS WILL BE VERY LIKELY ALONG AND HEAD OF THE
FRONT TONIGHT WITH SOME STORMS SEVERE. MODELS STILL INDICATE
PLENTY OF INSTABILITY AND SHEAR WHICH WOULD FAVOR THE POTENTIAL FOR
DAMAGING WINDS...TORNADOES...AND HAIL. THE ONLY CAVEAT WHICH MIGHT
REDUCE THE RISK FOR SEVERE WEATHER IS THE SURFACE LOW RIDING ALONG
THE FRONT TO OUR NORTHWEST IS NOT VERY STRONG AND THIS COULD
LIMIT THE SHEAR AND REDUCE THE SEVERE WEATHER THREAT. WINDY
CONDITIONS ARE LIKELY AND THIS WILL SUPPORT THE CONTINUATION OF
THE WIND ADVISORY.

WEDNESDAY THROUGH SUNDAY...A MORE POLAR-LIKE AIRMASS WILL DOMINATE
OUR WEATHER AS AN UPPER TROUGH BECOMES MORE ESTABLISHED OVER THE
REGION. A REINFORCING COLD FRONT WILL MOVE THROUGH THURSDAY
EVENING PROVIDING A CHANCE OF LIGHT SNOW OR FLURRIES OVER PARTS OF
THE AREA FOLLOWED BY COLDER WEATHER FRIDAY. THE WEEKEND WILL BE A
LITTLE WARMER WITH A DEVELOPING SOUTHERLY WIND ON THE BACK SIDE OF
A POLAR HIGH. THERE IS A SMALL CHANCE OF RAIN SATURDAY AHEAD OF A
WEAK COLD FRONT SATURDAY NIGHT.

MONDAY THROUGH TUESDAY...THE UPPER FLOW WILL BECOME MORE ZONAL. A
RETURN FLOW OF MOISTURE WILL DEVELOP MONDAY WHICH WILL PROVIDE MORE
CLOUDS AND A CHANCE OF RAIN. ANOTHER COLD FRONT WILL MOVE THROUGH
MONDAY NIGHT FOLLOWED BY HIGH PRESSURE AND DRIER WEATHER TUESDAY.

SWC

&&

.AVIATION...
00Z TAF CYCLE

VFR CONDITIONS ARE EXPECTED TO DETERIORATE TO MVFR CONDITIONS TONIGHT
AS A STRONG COLD FRONT MOVES THROUGH THE LOWER MISSISSIPPI VALLEY
AND SHOWERS AND THUNDERSTORMS DEVELOP ALONG AND AHEAD OF THE
FRONT. IFR CONDITIONS POSSIBLE WITHIN THUNDERSTORMS. BEST TIMING
FOR COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE MAINLY BETWEEN
30/04-06Z AT JBR...30/06-08Z AT MEM...30/07-09Z AT MKL...AND
30/09-11 AT TUP. THUNDERSTORMS WILL HAVE THE POTENTIAL FOR
PRODUCING DAMAGING WINDS...LARGE HAIL...AND POSSIBLY TORNADOES.
SOUTH WINDS BETWEEN 15 TO 20 KTS WITH GUSTS AVERAGING AROUND 30
KTS WILL VEER WEST THEN NORTHWEST WITH COLD FRONTAL PASSAGE. VFR
CONDITIONS ANTICIPATED TO RETURN BY WEDNESDAY AFTERNOON.

CJC
&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  54  54  31  53 / 100  10   0   0
MKL  56  57  28  50 / 100  30   0   0
JBR  50  50  27  50 / 100  10   0   0
TUP  58  62  31  55 / 100  40   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR ALCORN-BENTON MS-
     COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TUNICA-YALOBUSHA.

     WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR CALHOUN-CHICKASAW-
     ITAWAMBA-LEE MS-MONROE-PONTOTOC-PRENTISS-TISHOMINGO-UNION.

TN...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jan 29, 11:00 AM CST, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1100 AM CST TUE JAN 29 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-301200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1100 AM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS THE ENTIRE
MIDSOUTH. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM LATE
THIS AFTERNOON THROUGH MIDNIGHT WEST OF THE MISSSISSIPPI
RIVER...FROM 8 PM TO 2 AM NEAR THE MISSISSIPPI RIVER...AND FROM LATE
EVENING THROUGH OVERNIGHT EAST OF THE MISSISSIPPI RIVER. THE PRIMARY
SEVERE THREAT WILL BE DAMAGING WINDS AND TORNADOES...WITH A
SECONDARY THREAT FOR LARGE HAIL.

A WIND ADVISORY IS ALSO IN EFFECT ACROSS THE MIDSOUTH THROUGH
TONIGHT DUE TO STRONG WINDS. REFER TO THE LATEST WIND ADVISORY FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH
TONIGHT.

SWC

In the hours before

Special weather statement, Jan 29, 7:50 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
750 PM CST TUE JAN 29 2013

MSZ007-008-010>012-300215-
TUNICA MS-TATE MS-QUITMAN MS-PANOLA MS-COAHOMA MS-
750 PM CST TUE JAN 29 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 815 PM CST FOR...

  NORTHEASTERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  WESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER JONESTOWN AT 751 PM CST...MOVING
NORTHEAST AT 60 MPH.

PEOPLE IN COAHOMA...PANOLA...QUITMAN...TATE AND TUNICA COUNTIES
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES ARKABUTLA LAKE...BEAVERDAM LAKE...FLOWER LAKE...
HORSESHOE LAKE AND TUNICA LAKE.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3472 9043 3471 8995 3417 9038 3426 9064
TIME...MOT...LOC 0151Z 211DEG 51KT 3436 9041
Special weather statement, Jan 29, 8:06 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
806 PM CST TUE JAN 29 2013

MSZ011-012-020-300230-
TALLAHATCHIE MS-QUITMAN MS-PANOLA MS-
806 PM CST TUE JAN 29 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 830 PM CST FOR...

  SOUTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 15 MILES SOUTHWEST OF WEBB AT 806 PM CST...
MOVING NORTHEAST AT 55 MPH.

PEOPLE IN PANOLA...QUITMAN AND TALLAHATCHIE COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3381 9046 3402 9045 3426 9030 3414 8992
      3412 8993 3380 9029 3380 9045
TIME...MOT...LOC 0206Z 215DEG 47KT 3379 9048
Special weather statement, Jan 29, 8:09 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
809 PM CST TUE JAN 29 2013

ARZ008-009-017-018-026-MOZ113-300245-
CLAY AR-CRAIGHEAD AR-GREENE AR-LAWRENCE AR-RANDOLPH AR-DUNKLIN MO-
809 PM CST TUE JAN 29 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 845 PM CST FOR...

  CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  GREENE COUNTY IN EASTERN ARKANSAS...
  LAWRENCE COUNTY IN EASTERN ARKANSAS...
  RANDOLPH COUNTY IN EASTERN ARKANSAS...
  DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 9 MILES NORTH OF MAYNARD TO 4 MILES SOUTH OF LAKE
CHARLES STATE PARK AT 808 PM CST...MOVING EAST AT 70 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS.

PEOPLE IN CLAY...CRAIGHEAD...DUNKLIN...GREENE...LAWRENCE AND RANDOLPH
COUNTIES...INCLUDING LOCATIONS NEAR BLACK ROCK...BONO...BROOKLAND...
CAMPBELL...CHALK BLUFF NATURAL AREA...CORNING...CROWLEYS RIDGE STATE
PARK...HOXIE...LAKE CHARLES STATE PARK...LAKE FRIERSON STATE PARK...
MALDEN...MARMADUKE...MONETTE...PARAGOULD...PIGGOTT...POCAHONTAS...
RECTOR AND WALNUT RIDGE...SHOULD MONITOR THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3662 8996 3654 8995 3600 9025 3600 9029
      3589 9031 3589 9136 3611 9136 3625 9130
      3625 9127 3633 9127 3650 9120 3650 9023
      3664 9014
TIME...MOT...LOC 0208Z 270DEG 60KT 3655 9077 3601 9105

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 8:09 PM CSTSpecial Weather StatementMEGClay, Greene, Lawrence, Randolph36 min
Jan 29, 8:49 PM CSTTornado WarningMEGGreene, Lawrence26 min
Jan 29, 9:03 PM CSTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Greene, Mississippi, Poinsett42 min
Jan 29, 9:09 PM CSTTornado WarningMEGClay, Greene36 min
Jan 29, 9:12 PM CSTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi63 min
Jan 29, 9:17 PM CSTSevere Thunderstorm WarningMEGCrittenden, Cross, Lee, St. Francis58 min
Jan 29, 9:44 PM CSTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Greene, Mississippi, Poinsett46 min
Jan 29, 9:55 PM CSTSevere Thunderstorm WarningMEGMississippi65 min
Jan 29, 10:31 PM CSTFlash Flood WarningMEGClay, Craighead, Greene, Mississippi, Poinsett3 hr
Jan 29, 10:31 PM CSTSevere Thunderstorm WarningMEGMississippi59 min
Jan 29, 10:35 PM CSTSevere Thunderstorm WarningMEGCrittenden, Mississippi55 min
Jan 29, 10:48 PM CSTSevere Thunderstorm WarningMEGCrittenden, Lee42 min
Jan 29, 11:43 PM CSTFlash Flood WarningMEGCrittenden, Lee, St. Francis3 hr
Jan 30, 3:00 AM CSTWind AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more15 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2013Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.